Alert archive / Colorado / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 64, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 19, 2011, 3:40 PM MDT for Weld County, Colorado. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2011, 3:40 PM MDT (21:40 UTC)
- Expired
- Jun 19, 2011, 4:04 PM MDT
- In force
- 24 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
County Weld County, CO
The radar
The Denver radar (KFTG), 45 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 2:04 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.7 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 330 J/kg
- Mixed-layer CIN
- -236 J/kg
- Mixed-layer LCL
- 1573 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
302 WUUS55 KBOU 192140 SVRBOU COC123-192230- /O.NEW.KBOU.SV.W.0064.110619T2140Z-110619T2230Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DENVER CO 340 PM MDT SUN JUN 19 2011 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL WELD COUNTY IN NORTHEAST COLORADO * UNTIL 430 PM MDT * AT 340 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. THIS STORM WAS LOCATED NEAR KEENESBURG...OR 24 MILES SOUTHEAST OF GREELEY. THIS STORM WAS MOVING NORTHEAST AT 5 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ROGGEN... PROSPECT VALLEY...MILTON RESERVOIR...KEENESBURG AND HUDSON. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY EVENING FOR NORTHEASTERN COLORADO. && LAT...LON 4030 10464 4032 10423 4002 10433 4001 10469 TIME...MOT...LOC 2140Z 180DEG 0KT 4010 10453 WIND...HAIL <50MPH 1.50IN $$
1 follow-up statement
882 WWUS55 KBOU 192204 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 404 PM MDT SUN JUN 19 2011 COC123-192214- /O.CAN.KBOU.SV.W.0064.000000T0000Z-110619T2230Z/ WELD CO- 404 PM MDT SUN JUN 19 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WELD COUNTY IS CANCELLED... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE SEVERE WEATHER. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY EVENING FOR NORTHEASTERN COLORADO. LAT...LON 4030 10464 4032 10423 4002 10433 4001 10469 TIME...MOT...LOC 2204Z 180DEG 0KT 4010 10453 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 1:46 PM MDT, 1 hour 54 minutes earlier.
Area forecast discussion, Jun 19, 1:46 PM MDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 146 PM MDT SUN JUN 19 2011 .SHORT TERM...UPPER LEVEL TROUGH WILL CLOSE OFF AND MOVE ACROSS COLORADO TONIGHT AND MONDAY. MODELS COMING INTO BETTER AGREEMENT WITH THE PLACEMENT OF A SURFACE LOW FORMING OVER SOUTHEAST COLORADO. THE LOW WILL THEN SHIFT NORTHEAST OVER KANSAS AND NEBRASKA ON MONDAY. STILL A GOOD SEVERE THREAT THROUGH THIS EVENING. CAPES WILL CLIMB TO 1500-2000 J/KG ACROSS NORTHEAST COLORADO. SHEAR WILL ALSO BE GOOD TODAY WITH SOUTHEAST TO NORTHEAST WINDS NEAR THE SURFACE AND SOUTHWEST WINDS ALOFT. A CAP WILL LIMIT CONVECTION TO LATE AFTERNOON OVER NORTHEAST COLORADO. BIGGEST THREAT WILL BE LARGE HAIL DUE TO GOOD CAPE...WIND SHEAR AND ALSO A COOLING AIRMASS ALOFT. SUPER CELLS THUNDERSTORMS ARE EXPECTED TO DEVELOP WITH AN ISOLATED TORNADO POSSIBLE. AN AREA OF RAIN IS EXPECTED TO PASS ACROSS THE FORECAST AREA TONIGHT DUE TO QG ASCENT ASSOCIATED WITH THE UPPER LEVEL LOW. EXPECT VALLEY RAIN SHOWERS AND HIGH MOUNTAIN SNOW TO CONTINUE THROUGH MONDAY DUE TO A GOOD LAPSE RATES AND A FAVORABLE NORTHWEST WIND DIRECTION. SNOW AMOUNTS WILL GENERALLY BE 2-6 INCHES IN THE MOUNTAINS WITH LOCALLY HIGHER AMOUNTS. ISSUED A WINTER WEATHER ADVISORY FOR AREAS ABOVE 10000 FEET BECAUSE IT IS SO LATE IN THE SNOW SEASON. WINDS ALONG THE URBAN CORRIDOR WILL BE A DOWNSLOPE NORTHWEST DIRECTION. THIS WILL LIKELY CAUSE RAIN SHOWERS TO DECREASE EARLY MONDAY. HEAVIEST RAIN AND BEST CHANCE FOR RAIN WILL BE OVER NORTHEAST COLORADO. MODELS ARE IN GOOD AGREEMENT SHOWING A DEFORMATION ZONE FORMING OVER THE EASTERN PLAINS TOMORROW. WILL HAVE HIGH POPS IN THE FORECAST FOR THIS. WITH ALL THE CLOUDS AND PRECIPITATION AROUND HIGHS WILL BE WELL BELOW NORMAL ON MONDAY. .LONG TERM...THE TREND IS TOWARD DRIER AND WARMER WEATHER BEGINNING TUESDAY. A STRONG UPPER RIDGE OFF THE WEST COAST IS FCST TO MIGRATE EASTWARD ACROSS THE GREAT BASIN EARLY IN THE WEEK...THEN OVER THE CENTRAL ROCKY MTN REGION BY MID TO LATE WEEK. ON TUESDAY THE 700 MB TEMPERATURE WARMS TO 8-10C...EQUATING TO SFC TEMPERATURES IN THE MID/UPPER 70S AT LOWER ELEVATIONS...YET STILL BELOW AVERAGE FOR THE DATE. A STIFF NORTHWESTERLY FLOW ALOFT ONE REASON FOR THE SLOW WARMUP. AIRMASS OVER THE PLAINS LOOKS STRONGLY CAPPED ON TUESDAY... YET UNSTABLE ENOUGH BY MID TO LATE AFTERNOON WITH STG DAYTIME HEATING TO GENERATE ISOLATED T-STORMS OVER AND ALONG THE FRONT RANGE. DO NOT SEE MUCH MORE THAN SPRINKLES AND GUSTY MICROBURST WINDS FM THIS LOW TOP CONVECTION. FOR THE REMAINDER OF THE WEEK...TEMPERATURES BOTH SFC AND ALOFT CONTINUE TO WARM WITH THE WARMEST READINGS FCST ON THURSDAY AND FRIDAY WITH PASSAGE OF THE UPPER RIDGE. SHOULD SEE SFC TEMPS RISING ABOVE AVERAGE THURSDAY FOR ALL AREAS AND REMAINING THERE ON FRIDAY. COULD EVEN SEE A RETURN TO 90 DEG READINGS ON THE PLAINS FRIDAY. UPSLOPE/UPVALLEY FLOW GENERATED BY STG DAYTIME HEATING SHOULD PROVIDE SUFFICIENT LIFT TO PRODUCE ISOLATED T-STORMS OVER AND ALONG THE FRONT RANGE DURING THE AFTERNOON AND EVENING HOURS. HOWEVER FARTHER OUT ON THE PLAINS MID-LEVELS LOOK CAPPED TO ALLOW MUCH IF ANY CONVECTION TO BECOME ESTABLISHED. BY SATURDAY...MEDIUM RANGE MODELS SHOW A WEAK SHORTWAVE OFF THE NWRN CALIFORNIA COAST RACING EASTWARD OVER THE TOP OF THE UPPER RIDGE CENTERED OVER COLORADO. TEMPS COOL ALOFT WITH THIS DISTURBANCE ENOUGH TO DESTABILIZE THE ATMOSPHERE FOR A SLIGHTLY BETTER CHANCE OF AFTERNOON/EVENING T-STORMS IN THE MTNS...HIGH VALLEYS AND ADJACENT NERN PLAINS. TEMPERATURES ON SATURDAY SHOULD ALSO BE A FEW DEGS COOLER. BY SUNDAY...THE UPPER RIDGE REGAINS ITS STRENGTH AND SWINGS BACK OVER COLORADO FROM THE SOUTHWEST BRINGING WITH IT WARMER AND DRIER AIR...MORE LIKE WHAT WE OFTEN SEE IN LATE JUNE. && .AVIATION...SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON GIVING WAY TO WIDESPREAD RAIN TONIGHT. CEILINGS WILL STILL BE FAIRLY HIGH THIS AFTERNOON THOUGH GUSTY WINDS OR LOCALIZED LOWER CEILINGS/VISIBILITIES IN THE STRONGER STORMS COULD INTERFERE WITH AIRPORT OPERATIONS. INSTRUMENT APPROACHES WILL LIKELY BE NEEDED TO KDEN TONIGHT...AND THERE WILL BE AREAS OF IFR CONDITIONS DUE TO THE RAIN. THOSE CONDITIONS WILL LIKELY CONTINUE INTO MONDAY MORNING. A DENVER CYCLONE WILL FORM TODAY. IT APPEARS THE CYCLONE WILL STAY EAST OF KDEN RESULTING IN NORTH TO NORTHEAST WINDS ACROSS THE DENVER AREA TODAY. && .HYDROLOGY...STILL LOOKING AT A SUBSTANTIAL RAIN EVENT WITH AN INCH OR TWO OF RAIN ACROSS THE PLAINS. SOME OF THE STRONGER STORMS OVER NORTHEAST COLORADO MAY PRODUCE UP TO 3 INCHES OF RAIN IN A SHORT TIME. FOR THE BURN AREAS...SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS EVENING. FLOW ALOFT WILL BE STRONG SO STORMS SHOULD BE MOVING FAST ENOUGH TO PREVENT HEAVY RAIN...THOUGH IF SOME TRAINING OF CELLS OCCURS FLOODING AND DEBRIS FLOWS COULD BE AN ISSUE. FOR THE HIGH COUNTRY...WARM TEMPERATURES TODAY WILL CONTINUE TO MELT SNOW. SHOWERS AND THUNDERSTORMS TODAY THROUGH MONDAY WILL ADD TO RIVER LEVELS. CREEK AND RIVER LEVELS ARE EXPECTED TO CONTINUE TO RISE THROUGH EARLY NEXT WEEK DUE TO THE SNOWMELT AND RAINFALL. BELOW AVERAGE TEMPERATURES ON TUESDAY SHOULD SLOW SNOWMELT IN THE HIGH COUNTRY. THEN AS TEMPERATURES WARM TO AVERAGE BY WEDNESDAY AND ABOVE AVERAGE ON THURSDAY AND FRIDAY...RAPID SNOWMELT WILL RESUME CAUSING WATER LEVELS TO RISE ON AREA STREAMS...CREEKS AND RIVERS. HOWEVER BECAUSE MORE THAN 60 PERCENT OF THE SNOW PACK IN THE NORTHERN COLORADO MOUNTAINS HAS MELTED...ANY FLOODING SHOULD BE LARGELY CONFINED TO RIVER BOTTOMS AND PASTURE LAND ADJACENT TO CREEKS AND STREAMS. A FLOOD WATCH IS IN EFFECT FOR THE NORTH PLATTE RIVER AT NORTHGATE. FLOOD ADVISORIES REMAIN IN EFFECT FOR RIVERS IN JACKSON COUNTY AND FOR THE COLORADO RIVER IN GRAND COUNTY IN NORTH CENTRAL COLORADO. && .BOU WATCHES/WARNINGS/ADVISORIES...WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 6 PM MDT MONDAY FOR COZ033-034. && SHORT TERM...MEIER LONG TERM....BAKER AVIATION...MEIER
Hazardous weather outlook, Jun 19, 10:35 AM MDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1035 AM MDT SUN JUN 19 2011 COZ030>051-201200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1035 AM MDT SUN JUN 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY ACROSS MOST OF THE AREA THIS AFTERNOON AND EVENING. SOME OF THE STORMS WILL BE SEVERE WITH GOLFBALL SIZE HAIL...DAMAGING WINDS...AND HEAVY RAIN. A COUPLE OF STORMS MAY PRODUCE HAIL LARGER THAN GOLFBALLS AND AN ISOLATED TORNADO OR TWO. THE GREATEST THREAT OF SEVERE WEATHER IS OVER THE NORTHEAST CORNER OF COLORADO DURING THE AFTERNOON AND EARLY EVENING. THERE WILL BE CHANCE FOR SEVERE STORMS AS FAR WEST AS THE FOOTHILLS. WITH SOME OF THE STORMS EXPECTED TO PRODUCE HEAVY RAINFALL...THERE IS A SMALL THREAT OF FLASH FLOODING TODAY. IN GENERAL THE STORMS WILL BE MOVING FAST ENOUGH TO LIMIT THE FLOOD THREAT. HOWEVER TRAINING OF MULTIPLE THUNDERSTORM CELLS OVER THE SAME LOCATION IS POSSIBLE...AND IF A HEAVY STORM MOVES OVER ONE OF THE BURN AREAS IN THE FOOTHILLS FLASH FLOODING COULD OCCUR. STORMS TODAY WILL BE CAPABLE OF PRODUCING UP TO AN INCH OF RAIN IN 30 MINUTES OR LESS. THE THUNDERSTORMS ARE EXPECTED TO DECREASE IN INTENSITY THIS EVENING...GIVING WAY TO MORE WIDESPREAD RAIN OVERNIGHT INTO MONDAY MORNING. SOME AREAS WILL RECEIVE OVER AN INCH OF RAIN FROM THIS STORM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PRECIPITATION WILL CONTINUE TO FALL...POSSIBLY HEAVY AT TIMES...OVER MOST OF THE FORECAST AREA THROUGH MONDAY MORNING. THERE WILL ALSO BE A CHANCE OF THUNDERSTORMS ALONG WITH SNOW IN THE HIGH MOUNTAINS. SEVERAL INCHES OF SNOW ACCUMULATION IS LIKELY FOR MOUNTAIN AREAS ABOVE 10500 FEET BY MONDAY AFTERNOON. PRECIPITATION IS EXPECTED TO GRADUALLY DECREASE THROUGH THE AFTERNOON AND EVENING HOURS ON MONDAY...WITH MOST OF THIS PRECIPITATION ENDING BY TUESDAY MORNING. TEMPERATURES ON MONDAY WILL BE UNSEASONABLY COOL WITH 60S TO LOWER 70S ON THE PLAINS AND 40S TO LOWER 60S IN THE HIGH COUNTRY. FOR THE REST OF THE WEEK INTO NEXT WEEKEND...THERE WILL BE A SLIGHT CHANCE OF LATE DAY SHOWERS AND THUNDERSTORMS EACH DAY...MAINLY OVER AND NEAR THE FRONT RANGE. TEMPERATURES WILL REMAIN BELOW AVERAGE ON TUESDAY...NEAR AVERAGE ON WEDNESDAY AND ABOVE AVERAGE THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON. MEIER/BAKER
In the hours before
Special weather statement, Jun 19, 12:24 PM MDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 1224 PM MDT SUN JUN 19 2011 COZ042-048-191915- LOGAN COUNTY CO-NORTHEAST WELD COUNTY CO- 1224 PM MDT SUN JUN 19 2011 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LOGAN COUNTY NORTHEASTERN WELD COUNTY AT 1223 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING MARBLE SIZE HAIL...AND WIND GUSTS TO AROUND 40 MPH. THIS STORM WAS LOCATED 10 MILES EAST OF PAWNEE BUTTES...OR 34 MILES NORTHWEST OF STERLING...MOVING NORTHWEST AT 15 MPH. LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO WESTPLAINS AND PAWNEE BUTTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM WILL PRODUCE DANGEROUS CLOUD-TO-GROUND LIGHTNING. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND MOVE INDOORS IF POSSIBLE. && LAT...LON 4064 10336 4064 10407 4100 10407 4100 10334 TIME...MOT...LOC 1823Z 211DEG 28KT 4087 10377
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 4:47 AM MDT | Special Weather Statement | BOU | Weld | 43 min |
| Jun 19, 6:41 AM MDT | Special Weather Statement | BOU | Phillips, Sedgwick | 34 min |
| Jun 19, 11:01 AM MDT | River Flood Watch | BOU | Jackson | 24 hr |
| Jun 19, 11:42 AM MDT | Winter Weather Advisory | BOU | Boulder, Clear Creek, Gilpin, Grand, Jackson, Jefferson and 3 more | 23 hr |
| Jun 19, 12:31 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 29 min |
| Jun 19, 2:42 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 36 min |
| Jun 19, 2:45 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Weld | 32 min |
| Jun 19, 3:47 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 43 min |
| Jun 19, 4:22 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 23 min |
| Jun 19, 4:41 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 34 min |
| Jun 19, 5:04 PM MDT | Tornado Warning | BOU | Logan | 26 min |
| Jun 19, 5:19 PM MDT | Tornado Warning | BOU | Logan, Sedgwick | 26 min |
| Jun 19, 5:42 PM MDT | Tornado Warning | BOU | Sedgwick | 33 min |
| Jun 19, 5:48 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 57 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.